# SDR SWIA201127109

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 22,447 hours, 20,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NOT WORKING AT ROW 13.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
